# SDR 0501629928

- Difficulty date: November 2, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 74,913 hours, 76,132 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Part number: 5919526508
- Condition: Contaminated
- Location: Rt Wing Le
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON SLAT EXTENSION FOR LANDING AT SYR, THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLLED TO THE RIGHT.  NO MENTION OF "SLAT DISAGREEMENT" LIGHT STATUS.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT LANDED UNEVENTFULLY WITHOUT SLATS (FLAPS ONLY).  MAINTENANCE FOUND THE T-DUCT HANGING UP AND SPRAYED IT WITH DRY FILM LUBRICANT.  OPERATIONAL CHECKS WERE GOOD, THE AIRCRAFT RETURNED TO SERVICE, AND THE CULPRIT T-DUCT WAS REPLACED THE NEXT DAY.
